Does Pyridium turn your urine orange?
- 18 Nov 2012 by aletha36
- pyridium, urine
18 Nov 2012
Oh yes, a bright red orange usually. Be sure you don't get it on your undies, it will stain.
19 Nov 2012
Yes, it does. A startling orange! It does stain too, not only your underpants, but it can stain the toilet seat and the toilet bowl too. Anything it comes in contact with so void carefully and wipe carefully. You might want to use pantiliners to protect your underclothes. Pyridium really helps with bladder spasms and pain though!
21 Nov 2012
One more thing, though you didn't ask. Don't take it more than 2-3 days max. It can cause renal disease. One other interesting fact. Do not wear contact lenses while taking this med. It can stain them orange!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 19 Aug 2009 •
1 answer • 29 Mar 2010 •
1 answer • 11 Jul 2010 •
The best relief for bladder I have ever used. I've been battling burning and pain for twenty years and this is the best medicine I've ever ...
1 answer • 9 Nov 2010 •
Husband has been on this a week to 10 days and urine is very dark even tho he drinks a lot of water.Any know if this is the cause? thank you
1 answer • 30 May 2013 •